A complete folk theorem for finitely repeated games

Demeze-Jouatsa G-H (2020)
International journal of game theory 49: 1129–1142 .

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 69.77 KB
Abstract / Bemerkung
This paper analyzes the set of pure strategy subgame perfect Nash equilibria of any finitely repeated game with complete information and perfect monitoring. The main result is a complete characterization of the limit set, as the time horizon increases, of the set of pure strategy subgame perfect Nash equilibrium payoff vectors of the finitely repeated game. This model includes the special case of observable mixed strategies.
Stichworte
Finitely repeated games; Pure strategy; Observable mixed strategies; Subgame perfect Nash equilibrium; Limit perfect folk theorem
Erscheinungsjahr
2020
Zeitschriftentitel
International journal of game theory
Band
49
Seite(n)
1129–1142
ISSN
0020-7276
eISSN
1432-1270
Finanzierungs-Informationen
Open-Access-Publikationskosten wurden durch die Universität Bielefeld im Rahmen des DEAL-Vertrags gefördert.
Page URI
https://pub.uni-bielefeld.de/record/2946495

Zitieren

Demeze-Jouatsa G-H. A complete folk theorem for finitely repeated games. International journal of game theory. 2020;49:1129–1142 .
Demeze-Jouatsa, G. - H. (2020). A complete folk theorem for finitely repeated games. International journal of game theory, 49, 1129–1142 . doi:10.1007/s00182-020-00735-z
Demeze-Jouatsa, G. - H. (2020). A complete folk theorem for finitely repeated games. International journal of game theory 49, 1129–1142 .
Demeze-Jouatsa, G.-H., 2020. A complete folk theorem for finitely repeated games. International journal of game theory, 49, p 1129–1142 .
G.-H. Demeze-Jouatsa, “A complete folk theorem for finitely repeated games”, International journal of game theory, vol. 49, 2020, pp. 1129–1142 .
Demeze-Jouatsa, G.-H.: A complete folk theorem for finitely repeated games. International journal of game theory. 49, 1129–1142 (2020).
Demeze-Jouatsa, Ghislain-Herman. “A complete folk theorem for finitely repeated games”. International journal of game theory 49 (2020): 1129–1142 .
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Creative Commons Namensnennung 4.0 International Public License (CC-BY 4.0):
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2020-12-03T13:29:37Z
MD5 Prüfsumme
8b573f7da705849409e2f6af5e6fc362

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar